Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Malyshev Fedor Mikhailovich
(full list of publications)
| by years | scientific publications | by types |



   2017
1. F. M. Malyshev, “Kriptograficheski slabye funktsii uslozhneniya dlya trekhchlennykh lineinykh rekurrentnykh posledovatelnostei”, Matem. vopr. kriptogr., 8:1 (2017), 69–80  mathnet  elib

   2016
2. F. M. Malyshev, “The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations”, Sb. Math., 207:2 (2016), 226–237  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
3. F. M. Malyshev, “Distribution density of commutant of random rotations of three-dimensional Euclidean space”, Teor. Veroyatnost. i Primenen., 61:2 (2016), 327–347  mathnet  crossref  mathscinet  elib
4. F. M. Malyshev, “The Post – Gluskin – Hosszu theorem for $n$-quasigroups”, Proceedings of the XIV international conference “Algebra and Number Theory: Contemporary Problems and Applications” (Saratov, 2016), SSU, Saratov, 2016, 59–62
5. F. M. Malyshev, Diskr. Mat., 28:3 (2016), 59–96  mathnet  crossref  mathscinet  elib
6. F. M. Malyshev, D. I. Trifonov, “Diffusion properties of XSLP-ciphers”, Mat. Vopr. Kriptogr., 7:3 (2016), 47–60  mathnet  mathscinet  elib

   2015
7. F. M. Malyshev, “Family of Equal-Sized $n$-Dimensional Polyhedra Satisfying Cavalieri's Principle”, Math. Notes, 97:2 (2015), 213–229  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
8. F. M. Malyshev, “The complexity of initial state recovery for a class of filter generators”, Mat. Vopr. Kriptogr., 6:1 (2015), 109–116  mathnet  mathscinet  elib
9. F. M. Malyshev, “Kombinatornye konfiguratsii i odnorodnye triangulyatsii torov”, Materialy XIII Mezhdunarodnoi konferentsii «Algebra, teoriya chisel i diskretnaya geometriya: sovremennye problemy i prilozheniya» (Tula, 2015), TGPU, Tula, 2015, 309–312  elib
10. F. M. Malyshev, “Bases of recurrent sequences”, Chebyshevskii Sb., 16:2 (2015), 155–185  mathnet  elib

   2014
11. F. M. Malyshev, “The duality of differential and linear methods in cryptography”, Mat. Vopr. Kriptogr., 5:3 (2014), 35–47  mathnet  elib
12. F. M. Malyshev, “On the fraction of matrices with maximal additive complexity”, Discrete Math. Appl., 24:6 (2014), 359–361  mathnet  crossref  crossref  mathscinet  elib  elib  scopus

   2013
13. F. M. Malyshev, “Three series of $5$-configurations”, Mat. Vopr. Kriptogr., 4:3 (2013), 83–97  mathnet
14. F. M. Malyshev, “Four infinite series of $k$-configurations”, Mat. Vopr. Kriptogr., 4:4 (2013), 65–75  mathnet

   2012
15. F. M. Malyshev, A. A. Frolov, “Classification of $(v,3)$-Configurations”, Math. Notes, 91:5 (2012), 689–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
16. F. M. Malyshev, “Metric properties of embeddings of the set of integers into the cylider”, Mat. Vopr. Kriptogr., 3:3 (2012), 57–79  mathnet  elib

   2011
17. F. M. Malyshev, “Basises of integers under the multiplace shift operations”, Mat. Vopr. Kriptogr., 2:1 (2011), 29–73  mathnet  elib
18. F. M. Malyshev, A. A. Frolov, “Classification theorems for (v,k)–configurations”, Proceedings of MaBIT-2010, “Mathematical aspects of information security” (Moscow, 2010), MCCME, 2011, 61–65

   2010
19. F. M. Malyshev, “Doubly transitive XLS-families of permutations”, Mat. Vopr. Kriptogr., 1:2 (2010), 93–103  mathnet  elib
20. F. M. Malyshev, “On the asymptotic behavior of the probability distributions on the residue rings”, Proceedings of MaBIT-2009, Mathematical aspects of information security (Moscow, 2009), MCCME, 2010, 23–31

   2009
21. F. M. Malyshev, V. L. Migunov, “On the limit behavior of a probability distribution on the circle”, Chebyshevskii Sb., 10:1 (2009), 59–64  mathnet  mathscinet  elib

   2008
22. F. M. Malyshev, “Generating sets of elements of recurrent sequences”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 86–111  mathnet

   2007
23. F. M. Malyshev, “On a generating system of alternating groups on finite vector spaces”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 175–181  mathnet
24. F. M. Malyshev, “Bazisnye nabory v rekurrentnykh posledovatelnostyakh”, Materialy IX mezhdunar. sem. Diskretnaya matematika i eë prilozheniya (Moskva, 2007), mekhmat MGU, M., 2007, 442–444
25. F. M. Malyshev, V. N. Romanov, “Strongly essential transforms of the Cartesian products of a set”, Bulletin of Tomsk state university, 23 (2007), 42–43

   2006
26. F. M. Malyshev, E. V. Kutyreva, “On the distribution of the number of ones in a Boolean Pascal's triangle”, Discrete Math. Appl., 16:3 (2006), 271–279  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 3)
27. F. M. Malyshev, “On a generating system of a symmetrical group”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 110–120  mathnet

   2005
28. F. M. Malyshev, “Generation of uniform distribution robust to nonequiprobability of the initial digits”, Discrete Math. Appl., 15:6 (2005), 581–589  mathnet  crossref  crossref  mathscinet  zmath  elib

   2004
29. F. M. Malyshev, “Inheritance of some properties of generating families by a substitution group”, Tr. Diskr. Mat., 8, Fizmatlit, Moscow, 2004, 155–175  mathnet
30. F. M. Malyshev, E. V. Kutyreva, “On a property of the Boolean analogs of Pascal triangle”, Proceedings of the 4th All-Russian Symposium on Applied and Industrial Mathematics, 2004, 245–246

   2003
31. F. M. Malyshev, “Cryptography and mathematics”, Mathematics and practice, mathematics and culture, M., 2003, 30–33
32. F. M. Malyshev, “Robust simulation of uniform distribution on the combinatorial objects”, Bulletin of ICSI, 2003

   2001
33. F. M. Malyshev, V. E. Tarakanov, “On $(v,k)$-configurations”, Sb. Math., 192:9 (2001), 1341–1364  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus

   1997
34. F. M. Malyshev, V. E. Tarakanov, “Generalized de Bruijn graphs”, Math. Notes, 62:4 (1997), 449–456  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)
35. F. M. Malyshev, “An optimization problem for the Brunn–Minkowski inequality”, Proc. Steklov Inst. Math., 218 (1997), 257–260  mathnet  mathscinet  zmath

   1980
36. F. M. Malyshev, “Decompositions of root systems”, Math. Notes, 27:6 (1980), 418–421  mathnet  crossref  mathscinet  zmath  isi (cited: 2)
37. F. M. Malyshev, “Simplexial systems of linear equations”, Algebra, MSU Press, Moscow, 1980, 53–56  zmath
38. F. M. Malyshev, “On the nilpotency class of Lie algebras satisfying the Engel condition”, Bulletin of MSU, mech.-math., 2 (1980), 55–58  mathscinet  zmath

   1979
39. F. M. Malyshev, “Polnye kompleksnye struktury na odnorodnykh prostranstvakh poluprostykh grupp Li”, Izv. AN SSSR. Ser. matem., 43:6 (1979), 1294–1318  mathnet  mathscinet  zmath; F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  crossref  mathscinet  zmath  isi (cited: 1)
40. F. M. Malyshev, “Compact complex uniform spaces with the finite fundamental group”, Proceedings of I.G. Petrovsky seminar, 7, MSU Press, Moscow, 1979, 228–231  mathscinet

   1978
41. F. M. Malyshev, “Decompositions of nilpotent Lie algebras”, Math. Notes, 23:1 (1978), 17–18  mathnet  crossref  mathscinet  zmath

   1977
42. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Math. USSR-Izv., 11:4 (1977), 783–805  mathnet  crossref  mathscinet  zmath
43. F. M. Malyshev, “Decompositions of root systems”, Uspekhi Mat. Nauk, 32:4(196) (1977), 261–262  mathnet  mathscinet  zmath
44. F. M. Malyshev, “On closed subsets of roots and cohomology of regular subalgebras”, Math. USSR-Sb., 33:1 (1977), 125–135  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
45. F. M. Malyshev, On the classification of the complex uniform spaces of the semisimple Lie groups, Candidate thesis, MIAN, M., 1977

   1976
46. F. M. Malyshev, “Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$”, Math. USSR-Izv., 10:4 (1976), 763–782  mathnet  crossref  mathscinet  zmath
47. F. M. Malyshev, “Classification of two-dimensional algebras”, Geometry, v. 5, Gertsen LGPI, 1976, 87–93

   1975
48. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of the first category”, Math. USSR-Izv., 9:5 (1975), 939–949  mathnet  crossref  mathscinet  zmath
49. F. M. Malyshev, “The decomposition of almost compact Lie algebras”, Bulletin of MSU, mech.-math., 2 (1975), 87–90  zmath

   1974
50. F. M. Malyshev, “Local decompositions of pseudo-orthogonal groups”, Math. Notes, 16:4 (1974), 969–974  mathnet  crossref  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2017